# SDR FDEA201208142982

- Difficulty date: August 14, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102507
- Condition: Dented
- Location: Bs 1995 L39l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN FOUND DENT AT STATION 1995, LONGERON 39 LT.  DENT EXCEEDED LIMITS IAW SRM 53-20-00, FIGURE 13, VOL 1, REV 99 CARRIED OUT REPAIR IAW SRM 53-20-00, FIG 6, SHEET 16, VOL 1, REV 99.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
